MathSciNet Relay Station
MathSciNet bibliographic data
MR1301486 41A17 (32E20 32F05)
Baran, M.; Pleśniak, W. Markov's exponent of compact sets in $\bold C^n$. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2785–2791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement